# SDR UIEA2020090101907

- Difficulty date: August 28, 2020
- Submitted: September 1, 2020
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 91,645 hours, 23,485 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7160 · Engine Air Intake System
- Part: Intake
- Condition: Corroded
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALKAROUND FOUND LEFT ENGINE INLET COWL INSIDE AFT 12 O'CLOCK POSITION HAS CORROSION( ACCOMPLISHED PERMANENT HOT BOND COMPOSITE REPAIR ON LEFT ENGINE IAW SRM 51-21-01, 54-12-01-1A-1 AND 54-12-01 REPAIR 6, BY AVENIR FAA CRS #8AVR479B W.O # W14997 FEAM R.O 5002234. FAA FORM 8130-3 ATTACHED )
